Was taking 400SR went down to 200SR now I'm off it altogether. Don't see my Dr til next week. Wondering if anyone esle has felt this.
Muscle aches as such has not been reported as a withdrawal symptom of Wellbutrin, however it could cause fatigue, which might be the cause of your muscle aches.
The best remedy could be recommended by your doc when you see him/her next week, please take care.
It is possible to experience flu-like symptoms when discontinuing Wellbutrin. To read more about the subject try the following link:
If you stopped at 200mg that was kind of a high dose to stop from. If the withdrawals are intolerable, you could go back on a low dose such as 100 mg and taper a little more slowly. You would have to get the 100mg pills from the doctor. You can not split the 200mg pills in half as they are time release.
hello hannah1961. I was on it for some time.300mg. when I stopped taking it I really felt much of nothing. Actually that why I stopped taking it. It really didn't help me. I read up on it, and as laurie suggested, dfly like symptons. either weay, it should leave you, since you've stopped taking it. In another week I really think you'll find that it will have left you. And by then, you'll have seen your doctor.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2011 • 2 answers
Updated 14 Jun 2017 • 2 answers
Updated 6 Sep 2015 • 5 answers
Updated 25 Sep 2013 • 2 answers
Updated 11 May 2014 • 1 answer